# SDR MASA2014102502690

- Difficulty date: October 25, 2014
- Submitted: October 26, 2014
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 22,972 hours, 19,411 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARCING ODOR AT FWD LAV IN FLIGHT.  MAINTENANCE REPLACED FWD LAV BALLAST.
